# SDR CALA2023102503188

- Difficulty date: October 22, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 51,997 hours, 19,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Dented
- Location: Sta727
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER EVALUATION AT FUS LOWER SKIN BTW STA 7271 STA 727 J FOUND GOUGES ON DENT REQ REPAIR .(REF AAR NR 99987820) NKED, INSTALLED REPAIR PARTS, ALODINED, PRIMED, AND APPLIED TOPC 00-801 AAR TOOL NO. 47 DD 12-7-23.  ALL WORK WAS PERFORMED I.A.W SRM 53-00-01-1A-5, SRM 53-00-01 AND  SFR NO. 1034093 -2R-1, 737 PT6, 51-00-00 PROC 23, PT6 53-30-00 PROC 4/ 51-00-00 PROC 16, SRM 51-40-02-0G-0, 51-31-00-390-804 AMM, AMM 51-21-99-3 EVALUATED GOUGE AT LOWER FUSELAGE SKIN BTW STA 7273-7275 FOUND T O BE OUT OF LIMITS, PERFORM CUT OUT OF THE DAMAGED SKIN, NDT PER FORMED NO CRACKS NOTED, VERIFIED MATERIAL, FABRICATED DOUBLER, F ILLER AND STRAP, WEIGHT MATERIAL, LOCATED AND DRILLED, COUNTERSINK.
